MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. G7 OSSEOTI ACETABULAR SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER

ZIMMER ORTHOPAEDIC MFG. LTD. G7 OSSEOTI ACETABULAR SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Catalog Number 110010245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Osteopenia/ Osteoporosis (2651)
Date of Event 09/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item# 31-323230; lot# 035260.Item# 110010267; lot# 7169626.Item# 00625006535; lot# j7149845.Item# 00625006535; lot# j6845219.Item# 00625006525; lot# j7279725.Item# 00625006525; lot# j7310878.Item# 30104007; lot# 65502244.Item# 650-1058; lot# 3105785.Item# 650-1067; lot# 3103935.Item# 51-107120; lot# 7076019.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the bilateral patient underwent an initial right hip arthroplasty approximately one (1) year and four (4) month ago.During the initial implantation, the patient's pelvis fractured.Subsequently, the patient was later revised approximately seven (7) months post-implantation to receive a pmi device due to the pelvic fracture from the initial implantation and limited bone stock.Attempts have been made and no further information has been provided.

Brand Name
G7 OSSEOTI ACETABULAR SHELL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19116455
Report Number3007963827-2024-00095
Device Sequence Number17946053
Product Code LPH
UDI-Device Identifier00887868355899
UDI-Public(01)00887868355899(17)320712(10)65575792
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110010245
Device Lot Number65575792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale